| Model Number |
112240 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Codes |
Tissue Damage (2104); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
On (b)(6) 2020 at (b)(6), a surgical technician loosened the side piece of the array with her fingers to dissemble it during closing on the back table.During this, a small splinter of metal poked through her glove and pierced her finger.The metal splinter was taken out and she was sent for bloodwork.The defective piece was sterilized and will be sent back for a replacement.Case type: tka.
Additional Manufacturer Narrative
05/22/2020 update to b2 and d2.Reported event: on (b)(6) 2020 a surgical technician loosened the side piece of the array with her fingers to dissemble it during closing on the back table.During this, a small splinter of metal poked through her glove and pierced her finger.The metal splinter was taken out and she was sent for blood work.The defective piece was sterilized and will be sent back for a replacement.Case type: tka.Product evaluation and results: visual inspection confirms the pelvic array adapter metal shows signs of wear on the surface and splinters.See attached image for visual confirmation.Product history review: review of the device history records indicate (b)(4) were manufactured and accepted into final stock on 01/11/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112240, l/n 19040715 shows no additional complaints related to the failure in this investigation.Conclusions: the failure was confirmed as alleged via inspection.If device and/or additional information become available, this investigation will be reopened.
Event or Problem Description
On (b)(6) 2020 at (b)(6) health care, a surgical technician loosened the side piece of the array with her fingers to dissemble it during closing on the back table.During this, a small splinter of metal poked through her glove and pierced her finger.The metal splinter was taken out and she was sent for bloodwork.The defective piece was sterilized and will be sent back for a replacement.Case type: tka.